# SDR DYV2005F00000

- Difficulty date: August 6, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N13GZ
- Make and model: Beech C90A
- Aircraft serial: LJ1590
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Part serial: 1691
- Condition: Seized
- Location: E/E Bay
- Part time: 1,306 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED A BURNING SMELL AND SUBSEQUENT SMOKE ACCUMULATION IN THE COCKPIT.  AFTER BEING UNABLE TO BE CERTAIN OF THE CAUSE, HE TURNED OFF ALL ELECTRICAL POWER AND LANDED AT OUR MAINTENANCE BASE.  THE CABIN ENVIRONMENTAL VENTALATION BLOWER MOTOR WAS FOUND SEIZED AND VERY HOT.  THE CIRCUIT IS PROTECTED BY A 30 AMP LIMITER IN THE LT DC POWER PANEL.  FURTHER INVESTIGATION IS BEING CONDUCTED TO DETERMINE IF 30 AMPS MAY OR MAY HAVE BEEN EXCEEDED.  THE VENT BLOWER MOTOR WAS REPLACED WITH A SERVICEABLE PART AND THE SYSTEM TESTED TO ASSURE NORMAL OPERATIONS.  THE AC WAS TEST FLOWN AND RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.  (K)
